MAUDE Adverse Event Report: ABBOTT VASCULAR MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1007823-23
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
User facility medwatch report (mw5113174) received stating: voluntary report.Unable to deliver the stent to the lesion.Stent embolized to the rt.Femoral artery during removal of the stent.Radiologist into review the cine images surgeon into consult for stent removal from femoral artery site.Pt.Transferred to operating room for removal of the stent , stable, wife and son informed of the situation by physician.Abbot bare metal mini vision rx; 535 gtin: (b)(4).Fda safety report id# (b)(4).Additional information received from the site: the stent delivery system failed to cross due to the anatomy and could not be advanced past the left posterior descending artery (lpda)/distal circumflex (cx) origin of the main cx.When drawn back, the device did not go into the guide catheter.The proximal end of the stent seemed flared and the physician did not want to risk dislodgement.However, the stent dislodged and embolized to the right femoral artery.Vascular surgery was consulted and the patient had femoral endarterectomy.There was no adverse patient sequela.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.User facility medwatch report #mw5113174.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The reported difficulties appear to be related to the operational context of the procedure.The reported patient effect of embolism, as listed in the multi-link vision coronary stent system (css), instructions for use (ifu) is a known patient effect that may be associated with coronary stenting.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment, including removal of foreign body and surgical intervention, appear to be due to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15970801
Report Number2024168-2022-12574
Device Sequence Number4951846
Product Code MAF
UDI-Device Identifier08717648049538
UDI-Public08717648049538
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number1007823-23
Device Catalogue Number1007823-23
Device Lot Number1010641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight56 KG